On the numerical solution of singular integral equations of the first kind
Differencialʹnye uravneniâ, Tome 13 (1977) no. 8, pp. 1493-1502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_8_a16,
author = {M. A. Sheshko},
title = {On the numerical solution of singular integral equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1493--1502},
year = {1977},
volume = {13},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_8_a16/}
}
M. A. Sheshko. On the numerical solution of singular integral equations of the first kind. Differencialʹnye uravneniâ, Tome 13 (1977) no. 8, pp. 1493-1502. http://geodesic.mathdoc.fr/item/DE_1977_13_8_a16/